Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

An introduction to the classification of finite simple groups


Author: Michael Aschbacher
Journal: Bull. Amer. Math. Soc. 1 (1979), 39-41
MSC (1970): Primary 20D05
MathSciNet review: 513749
Full-text PDF


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20D05

Retrieve articles in all journals with MSC (1970): 20D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1979-14550-6
PII: S 0273-0979(1979)14550-6